Electroconvulsive therapy (ECT) is a highly effective treatment for certain psychiatric disorders with relatively few serious adverse effects or complications. Tardive seizures are one of these rare but potentially fatal complications. Recognizing and treating tardive seizures is essential to prevent prolonged postictal confusion, progression to status epilepticus and associated soft tissue injury, anoxia, aspiration, and death. Currently, there is an unknown prevalence of their occurrence and an overall lack of clinical description of their phenomenology. We describe a case in which a patient develops a tardive seizure followed by a receptive and expressive aphasia, thought to be a variant of Todd's postictal paralysis. This case is further unique in that there was a lateralization of a motor seizure presumably to the hemisphere contralateral to the right unilateral electrode placement.